Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Sulpitac interact with Nexito and Betacap?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5039 Questions

default
Posted on Wed, 15 Mar 2017 in Mental Health
Question: Currently the medicines that are going on is sulpitac 200 , nexito 10, trazonil 100 at night. Betacap 40 and modalert 50 in morning. I had been off modalert when i was consulting you, but started it few days back. I am feeling very confused unable to concentrate at work. Not able to concentrate on anything. Thoughts running in mind. Sometimes worry also because of office politics and work. Modalert helps me in office but increasing the dose increases paranoia symptoms. I have taken higher dosage of Modalert in the past. I think this confused state is because of modalert. Can i take some alternate medicine that decreases confusion and help to sit and work in office. Also i keep on changing the medicines unable to stick to a particular one. I get one or other problem. Dont know what to do. Please suggest.
doctor
Answered by Dr. Seikhoo Bishnoi 29 minutes later
Brief Answer:
Armodafinil can be tried instead of Modalert.

Detailed Answer:
Hello thanks for asking from HCM

Your current medicines are Amisulpride 200, Escitalopram 10, Trazodone 100, Betacap 40 and Modafinil 50. Even on these medicines your symptoms are persisting like poor concentration at work, multiple thoughts, feeling confused etc.

Modalert 50 mg would not cause these feelings of confusion. Modafinil 50 is not a high dose and this dose will even help in improving concentration and wakefulness. But still if you are not feeling well after taking this medicine then its enantiomer drug Armodafinil can be tried. This drug is relatively better tolerated and has less side effects. The drug will help in positive effects on your concentration and will also not increase the risk of side effects like confused feeling. The drug also doesn't increase paranoia symptoms.

You can also think of dividing the dose of Amisulpride to 100 mg twice a day. This will also help in day time functioning.

So please talk to your doctor for the changes I've asked and this will surely help you.

Thanks. Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 7 minutes later
What is the dosage of armodafinil that I should try.
doctor
Answered by Dr. Seikhoo Bishnoi 27 minutes later
Brief Answer:
Dose of 50 mg has good effects

Detailed Answer:
Hello again

The dose of 50 mg will help to control your symptoms without increasing risk of side effects. You can think of this dose.

Talk to your doctor for that.

Thanks
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Seikhoo Bishnoi 6 days later
Hi Doctor,

Dividing the dose of Sulpitac to 100mg twice a day has resolved most of the problems. Now the only problem that is left is of inability to sleep. I am trazonil 100mg as suggested by my doctor for sleep. But sometimes I am unable to sleep with it too. Then I take Stilnoct 12.5 and able to sleep. Is it Ok to take Stilnnoct for a long term? Can I take Trazonil 50 extra if unable to sleep? Is there some other medicine that I should try? Please suggest.
doctor
Answered by Dr. Seikhoo Bishnoi 31 minutes later
Brief Answer:
You can use Stilnoct on SOS basis.

Detailed Answer:
Hello again

If you are not able to get good sleep with Trazodone 100 mg then on SOS basis you can use Stilnoct 12.5. Intermittent use of this drug even for long is not harmful and its ok to use the drug for long duration. Just take the tablet on SOS basis only.

The drug is safe to use and I don't think there is need to make any other change in your prescription.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Nexito

doctor1 MD

I wake up just 2-3 hours after sleep and can never continue my sleep. Several thoughts runs over my mind and i wake up.

doctor1 MD

Hi , I have gastric iritation first when did endoscopy found small hital herinia for which i am using pan 40 mg in morning and aco trust 100 mg 3 times daily now few days back am getting headache from back side I visted neurologist he sugested...

doctor1 MD

Sir can SSRI like. nexito can be taken lifetime?? Actually i suffer from slight OCD and panic disorder...and i remain very healthy after taking Nexito 10 mg daily..can i continue it lifetime??? Any side effects if i continue the medicine for long??

doctor1 MD

Hi, I have been taking the tablet Nexito Plus for around 6 months and I am put on a maintenance dose of Nexito 5 which I am still taking... Could you please tell me what are its side effects. Does it really affect my relationship with my husband in anyway? I have a child too., so i am really worried if it is going to affect my marriage in a bad way. Could you please clarify.

doctor1 MD

I am using Tab. Nexito (escitalopram) 5 mg once a day in the morning for last 10 years as per advice from my psychiatrist. Now I am fed up and want to get rid of it. I have tried many times but am afraid of stopping it and any abnormal symptom as slight insomnia, irritability, I attach it to Nexito withdrawal. Otherwise I am having good relief from it. Pl. advice.

doctor1 MD

Hello , Iam taking Nexito Forte since 3yrs. stopped it abruptly. first day there was heavy urination. next day onwards i was feeling too lite. suddenly yesterday gottu hear a shocking news and was profusly sweating at a frequency o f 5 mins. later I again took the Nexito Forte tablet and could sleep. Please suggest should i continue the medicine or discontinue?

doctor1 MD

I am a 21 yr old boy.
I have been prescribed Nexito 10 by my doctor for anti-depression.
I used to have headaches very often. Now after taking the medicine the problem has been solved.
But i am feeling sleepy the whole day. Also I feel its affecting me sexually.
i am worried of any permanent sexual adverse effect. Is it that serious?
What do I do to cure my sleepiness?